Catalog Home Page

On the critical exponent of generalized Thue-Morse sequences

Blondin-Massé, A., Brlek, S., Glen, A. and Labbé, S. (2007) On the critical exponent of generalized Thue-Morse sequences. Discrete Mathematics & Theoretical Computer Science, 9 (1). pp. 293-304.

[img]
Preview
PDF - Published Version
Download (210kB)
Link to Open Access version: http://www.dmtcs.org/dmtcs-ojs/index.php/dmtcs/art...
*No subscription required

Abstract

For certain generalized Thue-Morse words t, we compute the "critical exponent", i.e., the supremum of the set of rational numbers that are exponents of powers in t, and determine exactly the occurrences of powers realizing it.

Publication Type: Journal Article
Publisher: Discrete Mathematics and Theoretical Computer Science
Copyright: © Discrete Mathematics and Theoretical Computer Science
URI: http://researchrepository.murdoch.edu.au/id/eprint/3885
Item Control Page Item Control Page

Downloads

Downloads per month over past year